# SDR ASOA2015033012502

- Difficulty date: March 23, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,880 hours, 10,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON THE RT OVERWING IS INOPERATIVE.  REMOVED RT OVERWING EXT EMERGENCY LIGHT DS101 FOUND WIRE PULLED FROM PIN.  REPINNED WIRE IAW ESPM 20-16 REINSTALLED LIGHT ASSY WIRE.  T/S SYSTEM AND FOUND POSITIVE WIRE PULLED OUT OF THE BACK OF THE LIGHT ASSY RESEATED PIN AND PERFORMED OPS CHECK OF THE LIGHT.  OPS CHECK OF THE LIGHT ASSY WAS GOOD AT THIS TIME IAW AMM 33-51-15-710-801-A01.
